BibTeX record journals/networks/LangeRT17

download as .bib file

@article{DBLP:journals/networks/LangeRT17,
  author    = {Thomas Lange and
               Manja Reinwardt and
               Peter Tittmann},
  title     = {A recursive formula for the two-edge connected and biconnected reliability
               of a complete graph},
  journal   = {Networks},
  volume    = {69},
  number    = {4},
  pages     = {408--414},
  year      = {2017},
  url       = {https://doi.org/10.1002/net.21744},
  doi       = {10.1002/net.21744},
  timestamp = {Tue, 30 Jun 2020 11:08:55 +0200},
  biburl    = {https://dblp.org/rec/journals/networks/LangeRT17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics